# SDR CA080121002

- Difficulty date: January 20, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 25,136 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 5275102
- Condition: Defective
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED ON INITIAL SELECTION FROM 0 TO 8 DEGREES JUST AFTER PUSHBACK FOR HEADSTART FLIGHT. OAT WAS -29 C OVERNIGHT.  MAINTENANCE GOT CODES FROM FECU, CLEARED FAULT AND RESET FLAPS. FLAPS FUNCTION CHECKED SERVICEABLE, BUT DUE TO RECENT HISTORY IT WAS DECIDED TO FERRY THE AC FOR FURTHER TROUBLESHOOTING. TROUBLESHOOTING IS UNDER WAY AND INFORMATION WILL BE UPDATED AS SOON AS IS AVAILABLE. (TC NR 20080121002)
